# SDR UIEA2021102002262

- Difficulty date: October 20, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 106,368 hours, 20,640 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7112 · Engine Air Baffle Section
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2  ENG  O/B  FAN  COWL  IS  DELAMINATED( ACCOMPLISHED  HOT  BONDED  PERMANENT  REPAIR  ON  #2  ENG  O/B  FAN  COWL  PER  54-22-00-0G-0  /  54-21-01-0I-1,   54-21-01-01A-1;  54-21-01-2R-1     REPAIR 1  /  51-70-04-0G-0,     WORK  ACCOMPLISHED  PER  AVENIR  AVIATION  FAA #  8AVR479B   FEAM  RO #  5002790  /  AND   AVENIR   WO  #W16039       8130  ATTACHED )
